# SDR 08FDEA00222

- Difficulty date: January 22, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA00035
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME LOWER SURFACE, FS 1099 BETWEEN L34L AND L35L.   REMOVED CORROSION IAW SRM VOL II 51-21-01 PG 28A.  FOUND TO BE OUT OF LIMITS IAW SRM VOL I 53-00-01 FIG 5 SHT 1.  REMOVED AND REINSTALLED STRAP AND ANGLE IAW SRM VOLII 51-33-01.  REMOVED AND REPLACED SHEAR TIE IAW SRM, VOL II 51-33-01. MAJOR REPAIR.
